Ask an expert
Question

05 Dec 2005

Have my period for over two weeks
Hi Doc,
I had my first injection on the 25/08. Got my period for three weeks in September / October. Went for the second injection on the 20/10. I have my period since the 18/11. The bleeding is not heavy. Sometimes its really light and sometimes its light but not so light.
Is this because of the injection ? Is there not something I can take to stop my periods ?
Answer 374 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

This is a side effect of the injection. Go back to the Family Planning clinic and ask them for advice.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.